Accessibility navigation


Toeplitz operators with distributional symbols on Bergman spaces

Downloads

Downloads per month over past year

Perälä, A., Taskinen, J. and Virtanen, J. (2011) Toeplitz operators with distributional symbols on Bergman spaces. Proceedings of the Edinburgh Mathematical Society, 54 (02). pp. 505-514. ISSN 1464-3839

[img]
Preview
Text - Published Version
· Please see our End User Agreement before downloading.

165Kb

To link to this article DOI: 10.1017/S001309151000026X

Abstract/Summary

We study the boundedness and compactness of Toeplitz operators Ta on Bergman spaces , 1 < p < ∞. The novelty is that we allow distributional symbols. It turns out that the belonging of the symbol to a weighted Sobolev space of negative order is sufficient for the boundedness of Ta. We show the natural relation of the hyperbolic geometry of the disc and the order of the distribution. A corresponding sufficient condition for the compactness is also derived.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:29124
Publisher:Edinburgh Mathematical Society

Download Statistics for this item.

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation